Previous |  Up |  Next


[BCl] BLOCK L.-COPPEL W.: Dynamics in One Dimension. Lecture Notes in Math. 1513, Springer-Verlag, New York, 1991. MR 1176513
[BBHS] BLOKH A.-BRUCKNER A. M.-HUMKE P. D.-SMÍTAL J.: The space of $\omega$-limit sets of a continuous map of the interval. Trans. Amer. Math. Soc. 348 (1996), 1357-1372. MR 1348857 | Zbl 0860.54036
[B] BRUCKNER A. M.: Stability in the family of $w$-limit sets of continuous self maps of the interval. Real Anal. Exchange 22 (1997), 52-57. MR 1433599
[BBT] BRUCKNER A. M.-BRUCKNER J. B.-THOMSON B. S.: Real Analysis. Prentice-Hall International, Upper Saddle River, NJ, 1997. Zbl 0872.26001
[BC] BRUCKNER A. M.-CEDER J. G.: Chaos in terms of the map $x \mapsto\omega(x,f). Pacific J. Math. 156 (1992), 63-96. MR 1182256
[BS] BRUCKNER A. M.-SMITAL J.: A characterization of $\omega$-limit sets of maps of the interval with zero topological entropy. Ergodic Theory Dynam. Systems 13 (1993), 7-19. MR 1213076 | Zbl 0788.58021
[FSS] FEDORENKO V.-SARKOVSKII A.-SMITAL J.: Characterizations of weakly chaotic maps of the interval. Proc. Amer. Math. Soc. 110 (1990), 141-148. MR 1017846 | Zbl 0728.26008
[LY] LI T.-YORKE J.: Period three implies chaos. Amer. Math. Monthly 82 (1975), 985-992. MR 0385028 | Zbl 0351.92021
[S] SMITAL J.: Chaotic functions with zero topological entropy. Trans. Amer. Math. Soc. 297 (1986), 269-282. MR 0849479 | Zbl 0639.54029
[STH] SMITAL J.-STEELE T. H.: Stability of dynamical structures under perturbation of the generating function. (Submitted). Zbl 1161.37017
[TH] STEELE T. H.: Iterative stability in the class of continuous functions. Real Anal. Exchange 24 (1999), 765-780. MR 1704748
[TH2] STEELE T. H.: Notions of stability for one-dimensional dynamical systems. Int. Math. J. 1 (2002), 543-555. MR 1860636 | Zbl 1221.37085
[TH3] STEELE T. H.: The persistence of $\omega$-limit sets under perturbation of the generating function. Real Anal. Excange 26 (2000), 421-428. MR 1844412 | Zbl 1056.26019
Partner of
EuDML logo